advertisement
Question
Posted by: Xxx | 2017/10/17

Low libido.

I have a very low libido after my hostorectomy. Sometime it feel as if the estrofem helps for my low sexdrive but other days I dont have any libido. Some day it feel if I am better after taking my estrofem. Is this tablet also helping with libido. My breasts also become bigger

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist
- 2017/10/18

Changes in libido have been reported by patients taking hormones (e.g. Estrofem). However, a change in libido may be difficult to pinpoint to a drug alone as there are many contributing factors. If the side effect continues or worsens you should discuss this with your doctor. You can also post your question to Health24's other two experts on this topic: CyberDoc and/or GynaeDoc.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: MJ | 2017/10/21

I'm 49 years old shift worker and using hypertension tablets, I have a ED and it real bothers me, I tried Viagra and Cialis with no success, I have tried Men's Clinic as well and they give me injections which only last for 30 minutes period that I have injected then it is dead for the next 3 to 4 days. What can I do, please help.

Reply to MJ
Posted by: wendy | 2017/10/19

I have weaned off Livifem for 6 months now. What changes can one expect? I can feel some differences but my gynaecologist said at the age of 65 I must not take it. Please advise on this and also my low sex drive. Thank you Regards Wendy

Reply to wendy

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement